MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ADDEASE®; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. ADDEASE®; SET, I.V. FLUID TRANSFER
Catalog Number BC2000
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used binary connectors attached to unknown drug vial and pab bag without packaging was returned for evaluation.The fully assembled and activated addease system was visually inspected and no defects were observed.Additionally, the system was disassembled and subjected to further visual examination, during which the presence of a black particle defect on the binary connector could not be detected.Based on the results of the evaluation the defect reported was not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: brief inquiry description: black particle found in addease assembly.Detailed inquiry description: rn when to activate addease assembly but found a black speck on the white rubber plug from the addease.The black speck did not come off the white rubber plug, but when i shook the assembly, it then removed itself from the white plug.The black speck is still in the assembly unit, but it's no longer visible.It is stuck somewhere in the system.

Brand Name
ADDEASE®
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21961383
Report Number2523676-2025-00425
Device Sequence Number20649470
Product Code LHI
UDI-Device Identifier04046964186592
UDI-Public(01)04046964186592
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K090905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBC2000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown